# SDR UALA2011072503811

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 61,085 hours, 8,927 cycles
- Engine: Pwa PW40903
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 372079001
- Part serial: 93
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE STAB TRIM INDICATOR HAS PROBLEM.   REPLACED RT STAB POSITION INDICATOR.
